# SDR ASOA201100522

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 15,604 hours, 14,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR HANDLE LOCK/UNLOCK BINDING.  ACCOMPLISHED LUBE OF PAX DOOR LOCKING MECHANISM, OPS CHECK GOOD AMM 52-11-43.  (CLOSED)
